# SDR DALA2025113008737

- Difficulty date: November 28, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 79,184 hours, 37,463 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING APU AND TURNING ON PACK, AFTER 3 MINUTES THERE WAS AN ACRID BURNING SMELL THAT EACH CREW MENTIONED OF OWN WITHOUT ASKING. SMELL BETTER AFTER PACKS TURNED OFF. ALSO MENTIONED BY PAX.  C/W AMDS 0550-2002. FOUND CABIN RECIR FANS AT FAULT. SMELL BURN SMELL WHEN CABIN FAN SELECTED ON. SMELL DISSIPATED WHEN CABIN FAN SELECTED OFF. ALSO NOTICED STRONG SMELL IN FWD CARGO. REPLACED BOTH RECIR FANS PER A320 AMM 21-21 AND RECIR FILTERS. INSPECTED APU COMP AND APU BLEED DUCT UPSTREAM USING UV BLACK LIGHT. NO SIGNS OF OIL LEAK FOUND. ALSO REPLACED AVIONIC FILTER FOR PRECAUTIONARY. RAN PACKS WITH APU BLEED AND CABIN FAN ON. NO SMELL NOTICED. NO GO ODI C/W. (LP: 8036424)
